# SDR DALA2025103007956

- Difficulty date: October 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 72,428 hours, 33,674 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Faulted
- Location: Nr 2 Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UFC/DE- DECLARED EMERGENCY DUE TO TE FLAP ASYMMETRY.   REPLACED NBR 2 FLAP TRANSMISSION, WFFA AND WFFB CONTROL CABLES. PERFORMED CONTROL CABLE TENSION, SAFETY, AND ADJUSTED FLAP. (LP 1268322, 1279340, 1279914)
